Curriculum Vitae

Contact us


  1. (With G.Ciucu & R. Theodorescu) Teoria jocurilor, 248 pp.Ed. Tehnica, Bucuresti, 1965.
  2. (With Gh. Mihoc & R.Theodorescu) Teoria probabilitatilor si statistica matematica, 484 pp.Ed.Tehnica, Bucuresti, 1966.
  3. (With Gh. Mihoc & V. Urseanu) Elemente de teorie a probabilitatilor si aplicatiile ei, 176 pp. Ed. Stiintifica, Bucuresti.
  4. (With P.Tautu) Procese stochastice si aplicatii în biologie si medicina, 345 pp.Ed Acad. R.S.România, Bucuresti, 1968.
  5. (With R. Theodorescu) Random processes and learning, 313 pp.Grundlehren der math. Wissenschaften, Band150. Springer-Verlag, Berlin-Heidelberg-New-York, 1969.
  6. (With P. Tautu) Stochastic processes and applications in biology and medicine: I. Theory, 331 pp.; II. Models. 337 pp. Biomathematics, Vols.3&4. Ed Academiei & Springer, Bucuresti-Berlin, 1973.
  7.  Lanturi Markov finite si aplicatii, 274 pp. Ed. Tehnica, Bucuresti, 1977.
  8.  Finite Markov processes and their applications, 295 pp. Wiley & Ed. Tehnica, Chichester-Bucuresti, 1980. (Polish translation: Skonczone procesy Markova i ich zastosowania, 292 pp. PWN, Warszawa, 1988.
  9. (With S. Grigorescu) Dependenta cu legaturi complete si aplicatii, 359 pp. Ed. Stiintifica si Enciclopedica, Bucuresti, 1982.
  10. (With S. Grigorescu, Gh. Oprisan & Gh. Popescu) Elemente de modelare stochastica, 371 pp. Ed. Tehnica, Bucuresti, 1984.
  11. (With C. Moineagu, V. Trebici & E. Ursianu) Mica enciclopedie de statistica, 611 pp. Ed. Stiintifica si Enciclopedica, Bucuresti, 1985.
  12. (With S. Grigorescu) Dependence with complete connections and its applications, 302 pp. Cambridge Tracts in Mathematics, Vol.96. Cambridge Univ. Press, Cambridge, 1990.


II. Papers (Recent Titles)
  1. On the random Riemann hypothesis. In : Proc. Seventh Conf. Probab. Theory (Brasov, 1982), pp.435-450. Ed. Acad. R.S.România, Bucuresti, 1984.
  2. Notes on dependence with complete connections. In : Sequential Methods in Statistics. Banach Center Publications, Vol.16,pp. 245-262, PWN, Warszawa, 1985.
  3. Ergodic piecewise monotonic transformations and dependence with complete connections. In : Proc. Fourth Pannonian Sympos. Math. Statist. (Bad Tatzmannsdorf, 1983), Vol. A, pp.167-173. Reidel, Dordrecht, 1985.
  4. f-expansions : a result and a query. Rev. Roumaine Math. Pures Appl. 30(1985), 749-750.
  5. Teoria probabilitatilor. In : Matematica în lumea de azi si de mîine, pp.169-171. Ed. Acad. R.S. România, Bucuresti, 1985.
  6. Obituary notice : Octav Onicescu, 1892 – 1983. Internat. Statist. Rev. 54(1986), 97-108.
  7. A 80-a aniversare a nasterii lui Gheorghe Mihoc (1906 – 1981). Gaz. Mat. Perfectionare Metod. Metodol. Mat. Informat.7(1986), 138-140.
  8. From real analysis to probability : autobiographical notes. In : The Craft of Probabilistic Modelling, pp.251-275. Springer, New York, 1986.
  9. Mixing properties for f-expansion. In : Proc. Fourth Vilnius Conf. (Vilnius, 1985), Vol.II, pp.1-8. VNU Science Press, Utrecht, 1987.
  10. Mixing properties for f-expansions : the bounded p-variation case. In : Proc. Sixth Pannonian Sympos. Math. Statist. (Bad Tatzmannsdorf, 1986), Vol. A, pp.195-199. Reidel, Dordrecht, 1987.
  11. O clasa de lanturi Markov cu viteza de convergenta optimala în teorema limita centrala. In : Lucrarile colocviului de teoria probabilitatilor si cercetare operationala (Craiova, 1987), pp.89-94. Univ. Craiova, 1987.
  12. On invariant probability densities of piecewise monotonic transformations. In : Trans. Tenth Prague Conf. (Prague, 1986), pp.41-54. Academia, Prague, 1988.
  13. Dependence with complete connections : two applications to economics. In : Atti del dodicesimo Convegno A.M.A.S.E.S. (Palermo, 1988), pp.33-52. Pitagora Editrice, Bologna, 1989.
  14. An anniversary : 25 years since the foundation of the Centre of Mathematical Statistics. Stud. Cerc. Mat. 41(1989), 443-444.
  15. On mixing coefficients for the continued fraction expansion. Stud.Cerc. Mat. 41(1989), 491-499.
  16. The metric theory of continued fractions : 50 years after Doeblin’s 1940 paper. In : Proc. Fifth Vilnius Conf. (Vilnius, 1989), Vol.I, pp. 550-572.VSP, Utrecht & Mokslas, Vilnius, 1990.
  17. On U-statistics and von Mises statistics for a special class of Markov chains. J. Statist. Planning Inference 30(1992), 395-400.
  18. A coupling method in the theory of dependence with complete connections according to Doeblin. Rev. Roumaine Math. Pures Appl. 37 (1992), 59-66.
  19. A very simple proof of a generalization of the Gauss-Kuzmin-Lévy theorem on continued fractions, and related questions. Rev. Roumaine Math. Pures Appl. 37(1992), 901-914.
  20. A basic tool in mathematical chaos theory : Doeblin and Fortet’ ergodic theorem and Ionescu Tulcea and Marinescu’s generalization. In : Doeblin and Modern Probability. (Blaubeuren, 1991). Contemporary Mathematics, Vol.149, pp.111-124. Amer.Math.Soc., Providence, R.I., 1993.
  21. (With S.Kalpazidou), The nearest integer continued fraction expansion : an approach in the spirit of Doeblin. In : Doeblin and Modern Probability (Blaubeuren, 1991). Contemporary Mathematics, Vol.149, pp. 125-137. Amer.Math,Soc., Providence, R.I., 1993.
  22. Doeblin and the metric theory of continued fractions: a functional theoretic solution to Gauss’ 1812 problem. In : Doeblin and Modern Probability, (Blaubeuren, 1991). Contemporary Mathematics Vol.149, pp. 97-110, Amer.Math.Soc., Providence, R.I., 1993.
  23. On the Gauss-Kuzmin-Lévy theorem, I. Rev. Roumaine Math. Pures Appl. 39(1994), pp.97-117.
  24. On the Gauss-Kuzmin-Lévy theorem, II. Rev. Roumaine Math. Pures Appl. 40(1995), 91-105.
  25. Smith – Wilkinson branching processes with random environment and dependence with complete connections. In : Branching Processes, Proc. First World Congress (Varna, Bulgaria, 1993), Lecture Notes in Statist.,Vol. 99, pp.118-121. Springer, New York, 1995.
  26. On some series involving sums of incomplete quotients of continued fractions. Stud. Cerc. Mat. 48(1996), pp.31-36
  27. In memoriam. Mihai Dragomirescu (1942 – 1994). Stud. Cerc. Mat. 48(1996), 409-410.
  28. On the Gauss-Kuzmin-Lévy theorem, III. Rev. Roumaine Math. Pures Appl. 42(1997), 71-88.
  29. A reversible random sequence arising in the metric theory of the continued fraction expansion. Rev. Analyse Numérique Théorie Approx. 26(1997), 91-93.
  30. On a 1936 paper of Arnaud Denjoy on the metrical theory of the continued fraction expansion. Rev. Roumaine Math. Pures Appl. 44(1999).
  31. On a generalization of semi-Markov processes. In: Proc. 2nd Internat. Sympos. on semi-Markov Models : Theory and Applications (Compiègne, 1998). Kluwer, Dordrecht, 1999.
  32. An exact convergence rate result with application to Gauss’ 1812 problem. Proc. Romanian Acad. Ser. A 1 (1999).